Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
TataieEU

Cleanser Makes My Skin Red !

Recommended Posts

i used the CLEANSER (from the regimen)ONLY for 3 days, 2 pumps instead of 3 per day. No benzoyl, no other acne treatment, no moisturiser either.

I KNOW my skin is red from the cleanser because i put it on my chest area also and both my face and my chest are red, exactly where i applied the cleanser.

also, my skin didnt get red right after i applied it, but after a while, like, i used the cleanser in the morning and at night i noticed big reddish areas on my face.

picture with the affected areas, the red is not strong but not very mild either. The redness of the skin would be a 7 out of 10

http://i.imgur.com/AZ30T.jpg

PLEASE DO tell me if theres ANOTHER THREAD TALKING ABOUT THIS ALREADY, i will gladly read it

Edited by TataieEU

Share this post


Link to post
Share on other sites

Interesting picture :P but the point is clear.

In a nut shell, if you're using too much cleanser then your face will turn red. Use as minimal cleanser as possible, like a finger tip amount.

Also, you should consider moisturising afterwards to sooth the area.

Share this post


Link to post
Share on other sites

first it was red spots, quite big and in many places, now i saw some small acne on these spots, but its clear, theres an allergic reaction on my skin because a chemical/natural ingredient was added, i would SURE LIKE TO KNOW WHICH ONE IT IS, but ill probably never find out, poor me ....

Share this post


Link to post
Share on other sites

Yeah this might just be giving you a rash, try using another type.. If you're using Dan's cleanser, try Cetaphil, if you're using Cetaphil, try Dan's.. I've had good results with both but I prefer Cetaphil cleanser over Dan's.

Share this post


Link to post
Share on other sites

Well as per you say that you didn't use any benzoyl, no other acne treatment, no moisturiser either than it can happen that the cleanser you using doesn't suits you or the ingredients it have is not good for you..It can also be happen for only few days..Use it daily and than see that the redness is still continue or not..

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×